# SDR FDEA201706221742

- Difficulty date: June 22, 2017
- Submitted: June 22, 2017
- Operation: Air carrier
- Aircraft: N68053
- Make and model: Doug MD-10-10F
- Aircraft serial: 47807
- Aircraft time: 77,846 hours, 33,113 cycles
- System (JASC): 7932 · Engine Oil Quantity
- Part: Pump
- Part number: RR34150L
- Part serial: LJAM0798
- Condition: Malfunctioned
- Location: Oil Quantity
- Part time: 76,977 hours, 32,635 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER ENGINE START & TAXI OUT, ENG NR 3 OIL QUANTITY REMAINED AT 11.  IMMEDIATELY AFTER TAKEOFF AT 800 FT OIL QTY DROPPED TO 4, THEN  BOXED AMBER AT 3.  OIL TEMP WAS HIGHER (127  DEG) THAN THE OTHER ENGINES.  OIL PRESS APPEARED NORMAL.  PULLED THE ENGINE BACK AND OIL QTY NEVER GOT ABOVE 9 WITH OIL TEMPERATURE STAYING 15-20 DEG HIGHER THAN OTHER ENGINES.  NEVER SHUT  ENGINE DOWN IN FLIGHT.  CHECKED MASTER CHIP DETECTOR, LUBE AND SCAVENGE INLET STRAINER, AND SUPPLY FILTER ELEMENT, NO METALLIC PARTICLES OR EXCESSSIVE  CONTAMINATION NOTED,  R & R NR 3 LUBE AND SCAVENGE PUMP IAW  AMM 79-20-04-2, LEAK & OPS CHECKED GOOD. RAN ENG AT HIGH POWER FOR 30 MINS,  NO DEFECTS NOTED.  SYSTEM OK FOR SERVICE.
